# SDR UHLA201510150767

- Difficulty date: October 15, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 16,385 hours, 12,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Not Reported
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR CLOSED AND ARMED, BUT INDICATING OPEN ON STATUS PAGE.  R & R L1 DOOR LATCH INDICATOR ARM IAW AMM 52-72-20.  OPS CHECK GOOD.
